S. I. Birbil, S. Fang, and J. Han, An entropic approach for mathematical programs with equilibrium constraints, Computer and Operations Research, p.31

M. Haddou, A new class of smoothing methods for mathematical programs with equilibrium constraints, Pacific Journal of Optimization, vol.5, pp.87-95, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00136309

. Macmpec, Ampl collection of Mathematical Programs with Equilibrium Constraints

F. Facchinei, H. Jiang, and L. Qi, A smoothing method for mathematical programs with equilibrium constraints, Mathematical Programming, vol.85, issue.1, pp.81-106, 1995.
DOI : 10.1007/s10107990015a

P. Gill, W. Murray, and M. Saunders, SNOPT, A large-scale smooth optimization problems having linear or nonlinear objectives and constraints

G. H. Lin and M. Fukushima, Some Exact Penalty Results for Nonlinear Programs and Mathematical Programs with Equilibrium Constraints, Journal of Optimization Theory and Applications, vol.79, issue.1, pp.67-80, 2003.
DOI : 10.1023/A:1024787424532

G. Liu, J. Ye, and J. Zhu, Partial exact penalty for mathematical programs with equilibrium constraints, Set-Valued Anal, pp.785-804, 2008.

O. L. Mangasarian and S. Fromovitz, The Fritz John necessary optimality conditions in the presence of equality and inequality constraints, Journal of Mathematical Analysis and Applications, vol.17, issue.1, pp.37-47, 1967.
DOI : 10.1016/0022-247X(67)90163-1

O. L. Mangasarian and J. S. Pang, Exact penalty functions for mathematical programs with linear complementarity constraints, J. Optmization

D. Ralph and S. J. Wright, Some properties of regularization and penalization schemee for MPECS, 2000.

A. Wiegele, Biq Mac Library -A collection of Max-Cut and quadratic 0-1 programming instances of medium size, 2007.